| Catalog Number |
367886 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® lithium heparinn (lh) 95 usp units blood collection tubes, there was tube push off seen with 20 tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd received 2 photos for investigation.The photos were reviewed and do not show the customer¿s indicated failure mode.Additionally, 100 retained samples were visually inspected, with no issues identified.Functional tests were performed on 10 retained samples, and all tubes were within specification limits with no tube push-off observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: tube push off.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description